Subspaces of Maximal Operator Spaces

Research output: Contribution to journalArticlepeer-review


We explore subspaces of maximal operator spaces (submaximal spaces) and give a new characterization of such spaces. We show that the set of n-dimensional submaximal spaces is closed in the topology of c.b. distance, but not compact. We also investigate subspaces of MAX(L ) and prove that any homogeneous Hilbertian subspace of MAX(L 1) is completely isomorphic to R + C.

Original languageEnglish (US)
Pages (from-to)81-102
Number of pages22
JournalIntegral Equations and Operator Theory
Issue number1
StatePublished - 2004
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory


Dive into the research topics of 'Subspaces of Maximal Operator Spaces'. Together they form a unique fingerprint.

Cite this